# SDR 9809209859

- Difficulty date: May 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N768NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47729
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Condition: Out Of Balance
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF, THE AIRCRAFT EXPERIENCED NOSE WHEEL SHAKING AT 60 KTS AIRSPEED.  FLIGHT CREW ABORTED TAKEOFF AND RETURNED TO THE GATE WITHOUT INCIDENT.  MAINTENANCE REPLACED THE LEFT AND RIGHT NOSE TIRE AND WHEEL ASSEMBLIES.  OPERATIONAL CHECK NORMAL.
